Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kuzan94

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Kuzan94

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Kuzan94

    Advice needed

    Hey everyone! New to this forum and thought it would be a good way to educate myself and learn how to deal with acne. Recently I’ve been getting bad acne and was prescribed to take a antibiotic (Minocycline HCL 50Mg 2x per day), and topical product (Taro-Benzoyl Peroxide/Clindamycin). The first few weeks were rough... I had a lot of breakouts/purges and still get the occasional cyst. I’ve been on the medication for 3 weeks and my skin has gotten MUCH worse. Is this normal? I was wondering if
  2. Kuzan94

    Any advice

    Hey guys! Recently been suffering from acne flare ups... and been on medication for 3 weeks now. The medication caused severe breakouts/purge and now i’m left with a lot of marks. I’ve been to my doctors and he prescribed me minocycline HCL 50mg 2x/ day and Taro Benzoyl peroxide/climdamycin
×